MAUDE Adverse Event Report: CRITIKON DE MEXICO S. DE R.L. DE C.V. GIRAFFE INCUBATOR CARESTATION; INCUBATOR, NEONATAL

CRITIKON DE MEXICO S. DE R.L. DE C.V. GIRAFFE INCUBATOR CARESTATION; INCUBATOR, NEONATAL
Model Number CS1
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ge healthcare¿s investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: hcs research park - 9900 innovation drive usa wauwatosa, wi 53226.
 
Event or Problem Description
It was reported that there was a malfunction resulting in loss of oxygen therapy during pre-use checkout.There was no patient involvement.
 
Additional Manufacturer Narrative
A ge healthcare service representative performed a checkout of the system and confirmed the reported issue.The oxygen servo board was replaced to resolve the issue.

Brand Name
GIRAFFE INCUBATOR CARESTATION
Common Device Name
INCUBATOR, NEONATAL
Manufacturer (Section D)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
Manufacturer (Section G)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX   32575
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key24618374
Report Number3008729547-2026-00024
Device Sequence Number18600445
Product Code FMZ
UDI-Device Identifier00840682116855
UDI-Public(01)00840682116855(11)240410
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K213553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown